# SDR VNAA20250329007

- Difficulty date: January 29, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: MM67035622003356
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT, MIDDLE AND FWD HINGE AT STEP PLATE C2, AND ILLEGIBLE BLACK/YELLOW MARKING AND DECAL OF FLAP STEP PLATE.   AFT, MIDDLE AND FWD HINGE AT STEP PLATE C2 WERE EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-61-58-101-001-A01 AND WERE REPLACED PER CRJ700 SRM 51-42-06-001-001-A01 AND BLACK/YELLOW MARKING WERE RESTORED PER CRJ700 SRM 51-25-06-001-001-A01 AND PER CRJ700 SRM 51-25-01-001-001-A01-PSA AND DECAL WAS REPLACED PER CRJ700 AMM 20-60-04 CONFIG.A01.
